# SDR CALA9701713

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27610
- Make and model: Boeing 737524
- Aircraft serial: 27323
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Component: Radiant
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY LIGHTS INOPERATIVE AT RIGHT OVERWING AND AISLE RIGHT SIDE, ROW 7 AND 8.  THE BATTERY PACK WAS REMOVED AND REPLACED.
